MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 47720
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices for the two malfunctions have been returned to the manufacturer for evaluation.The investigations of the reported malfunctions are currently underway.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 47720 biopsy instrument allegedly experienced device markings issue.This information was received from various sources.Both malfunctions had no reported patient involvement.The patients¿ age, weight, and sex were not provided for either malfunction.
 
Additional Manufacturer Narrative
The devices for the two malfunctions have been returned to the manufacturer for evaluation.One investigation unconfirmed the device marking issue.The investigation of the other malfunction is currently underway.The devices are labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed for two of the malfunctions.The devices for the two malfunctions were returned to the manufacturer for evaluation.The investigation for the two malfunctions was unconfirmed the device marking issue.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9572361
Report Number2020394-2020-00183
Device Sequence Number11251231
Product Code GDF
UDI-Device Identifier00801741079818
UDI-Public(01)00801741079818
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number47720
Device Catalogue Number47720
Device Lot NumberREDN4349,REDQ1624
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
06/26/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/25/2020
06/26/2020
Patient Sequence Number1